# SDR CALA2021101801921

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N37470
- Make and model: Boeing 737924ER
- Aircraft serial: 37099
- Aircraft time: 28,063 hours, 9,995 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPEED BREAK DO NOT ARM LIGHT FLICKERED ON TAKE OF ROLL, ABORTED TAKEOFF AT 40 KNOTS OR LESS CYCLED SPEED BREAKS AND FLAPS, LIGHTS REMAINS OUT AND NO PREVIOUS HISTORY. REF FIM TASK 27-62 TASK 702.
